BibTeX record journals/tcs/Varricchio92a

download as .bib file

@article{DBLP:journals/tcs/Varricchio92a,
  author    = {Stefano Varricchio},
  title     = {On the Decidability of Equivalence Problem for Partially Commutative
               Rational Power Series},
  journal   = {Theor. Comput. Sci.},
  volume    = {99},
  number    = {2},
  pages     = {291--299},
  year      = {1992},
  url       = {http://dx.doi.org/10.1016/0304-3975(92)90354-I},
  doi       = {10.1016/0304-3975(92)90354-I},
  timestamp = {Wed, 07 Sep 2011 12:13:19 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Varricchio92a},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}